Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    2
  • views
    2033

Day 1

Had a very strange feeling in my stomach a couple hours after taking the first pill; kind of comparable to being vaguely hungry and nauseous at the same time. I also woke up slightly anxious, continued to experience this anxiety throughout work.

A couple notable things for day 1:
-Felt quite moody but that could've been due to other factors such as sleep, personality, etc idk
-Muscle pain, breast pain
-So so incredibly tired, and I know it was definitely the accutane responsible for this because I never feel that way. It honestly felt like chronic fatigue.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×